View Single Post
Old 02-14-2006, 10:34 AM   #5
darkwater darkwater is offline
Senior Member
(female)
 
Join Date: May 2004
Posts: 267
darkwater HB User
Re: Bleeding problems

Man, you are on a roller coaster with this bleeding, not to mention the rest. I know that I had quite a few nosebleeds before I began taking medication for lupus and none since. The doctors said it was the membranes in my nose drying out and therefore they broke open and bled with very little trauma. This happens especially in winter with all the dry, heated air going up our noses. Made sense after being diagnosed with lupus and finding out that many people with lupus have trouble with dried out mucus membranes (eyes, mouth, vagina... it would follow that the nasal passages would be affected by this). I think being off plaquenil and weaning your prednisone might cause things to get out of whack with your body's biochemistry and allow you to begin having all these "breakthrough" symptoms.

Taking Imuran must have some effect on your blood and bleeding issues, not to mention the changes in the prednisone and plaquenil. Weaning down your dose of prednisone could definitely cause some hair loss (it did for me), but I do suspect that the Imuran has more to do with that.

I have been bleeding some myself, but not as much as you, just some spotting or a trickle after sex. I didn't think of fibroids, but since you brought them up, I will check into that angle.

Hope all of this resolves itself for you soon so you can have that one month of freedom that you dream of. And that one month turns into two months...three months... four months......

Take care